# SDR AALA201806051012

- Difficulty date: May 16, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 53,411 hours, 21,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOORBEAM ATTACH ANGLE WAS CORRODED FROM THE LT TRANSITION PANEL TO THE RT TRANSITION PANEL, BS 500I.  REPLACED FLOORBEAM ATTACH ANGLE IAW 51-00-05-1.
